MAUDE Adverse Event Report: SMITH & NEPHEW MEDICAL LTD. ALLEVYN LIFE L 15.4X15.4 CTN10; DRESSING,WOUND,OCCLUSIVE

SMITH & NEPHEW MEDICAL LTD. ALLEVYN LIFE L 15.4X15.4 CTN10; DRESSING,WOUND,OCCLUSIVE
Model Number 66801069
Medical Device Problem Codes Loss of or Failure to Bond (1068); Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report may be based upon information which smith & nephew has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, smith & nephew, or its employees, that the report constitutes an admission that the device, smith & nephew or its employees caused or contributed to the potential event described in this report.(b)(4).
 
Event or Problem Description
It was reported that the wound care team at (b)(6) has experienced that the silicone was beading and sticking to patients skin and also the back of the tabs upon removal from the dressing.They have noted that the silicone is stickier than it previously was and has potential to cause harm to patients upon removal.
 
Additional Manufacturer Narrative
The device used in treatment was not returned for evaluation, all provided information has been reviewed and we have not been able to establish a relationship between the reported event or determine a root cause.Probable causes include storage temperature, and or product failure.No batch/lot number has been provided, therefore a review of the device history has not been possible the complaint history file contains further instances.This investigation is now complete with no further action deemed necessary.Smith + nephew will continue to monitor for any adverse trends relating to this product range.

Brand Name
ALLEVYN LIFE L 15.4X15.4 CTN10
Common Device Name
DRESSING,WOUND,OCCLUSIVE
Manufacturer (Section D)
SMITH & NEPHEW MEDICAL LTD.
101 hessle road
hull HU3 2 BN
UK  HU3 2BN
MDR Report Key11214396
Report Number8043484-2021-00152
Device Sequence Number19849065
Product Code NAD
UDI-Device Identifier05000223478049
UDI-Public05000223478049
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 05/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number66801069
Device Catalogue Number66801069
Device Lot NumberUNKNOWN
Initial Date Received by Manufacturer 12/14/2020
Supplement Date Received by Manufacturer05/11/2021
Initial Report FDA Received Date01/22/2021
Supplement Report FDA Received Date05/12/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1